# SDR MALA040790

- Difficulty date: October 27, 2004
- Submitted: December 16, 2004
- Operation: Air carrier
- Aircraft: N521XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2346
- Aircraft time: 11,981 hours, 11,972 cycles
- System (JASC): 7130 · Engine Fireseals
- Part: Fireshield
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN YYC, MAINTENANCE FOUND CHAFING ON NR 2 ENGINE LEFT ZONE 2 COWLING IN FIRE SHIELD PANNED AREA.  MAINTENANCE REPAIRED IAW SRM 51-71-12.  AIRCRAFT WAS RETURNED TO SERVICE 11/08/04.
